Is Plantar Fasciitis With Plantaris Pain The Same?

Illustration of Is Plantar Fasciitis With Plantaris Pain The Same?
Illustration: Is Plantar Fasciitis With Plantaris Pain The Same?

Is plantar fasciitis with Plantaris pain the same?

1 Answer:

p dir = "ltr"> Hello, thank you for asking at HealthReplies.com
 Plantaris pain is one of the symptoms of plantar fasciitis. Plantar Fasciitis is a disease that occurs in the tissue that connects the heel to the toe. This part is called plantar fascia. If there is excessive pressure on the baby's feet will cause injury or tear in the tissue. So that there is inflammation called plantar Fasciitis. This condition will be characterized by symptoms of pain in the plantar area.
 Here are some things you can do to overcome and prevent plantar Fasciitis, namely:
 1. Lose weight to be ideal.
 2. Avoid standing or tiptoeing for long periods.
 3. Avoid ballet and long distance running. You can do other types of sports, such as biking, swimming, leisurely walking and others.
 4. If plantar Fasciitis has occurred, you can compress the affected part with ice, consume over-the-counter pain relievers such as paracetamol and use elastic bandages to reduce leg movement.
 5. If the complaint has not improved, you can consult an orthopedic specialist if the COVID-19 outbreak status has been revoked.
 Thus hopefully useful.

: by

Related Question

Frequent Seizures Accompanied By Left Upper Abdominal Pain?

Frequent Seizures Accompanied By Left Upper Abdominal Pain?

(7 months ago)

Hello, I am ika. My mother is now 52 years old, it’s been 2 weeks my mother has stomach pain in the upper left side, every time it hurts my mother always feels dizzy, before ... Read more

Risk Of Pregnancy After Post-menstrual Intercourse?

Risk Of Pregnancy After Post-menstrual Intercourse?

(7 months ago)

Can it cause pregnancy when I have sex when a few hours I feel that my menstrual period is over. And the night was directly intimate? If it causes pregnancy what is the way to prev... Read more

Your Throat Feels Lumpy After Taking The Medicine?

Your Throat Feels Lumpy After Taking The Medicine?

(9 months ago)

Doctor. I am taking PROLIC 300 for my acne treatment antibiotics. But after taking the medicine, it hurts in the chest. And this taste can take up to 3 hours. Why is it like this?... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *